# SDR ASAA2012121993504

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737*
- Aircraft serial: 41730
- Aircraft time: 340 hours, 138 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  PERFORMED BITE CHECK, FOUND MAINT MESSAGE 49-31014 APU OVERSPEED, ACCOMPLISHED FIM TASK 49-30 TASK 802.  RESTARTED THE APU, NO DEFECT NOTED.  RAN APU WITH FULL LOAD FOR 5 MINS. PERFORMED APU USUAL SHUTDOWN.  PERFORMED BITE CHECK NO FAULT FOUND.
